Almost periodic factorization and corona theorem

Leiba Rodman, Ilya Spitkovsky

Research output: Contribution to journalArticle

Abstract

Using a corona theorem for classes of almost periodic matrix functions, a previously introduced transformation technique is extended to obtain almost periodic factorization for certain new classes of 2 × 2 block triangular matrix functions.

Original languageEnglish (US)
Pages (from-to)1243-1256
Number of pages14
JournalIndiana University Mathematics Journal
Volume47
Issue number4
StatePublished - Dec 1 1998

Fingerprint

Corona Theorem
Factorization Theorem
Matrix Function
Almost Periodic
Triangular matrix
Block Matrix
Periodic Functions
Factorization
Class

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Almost periodic factorization and corona theorem. / Rodman, Leiba; Spitkovsky, Ilya.

In: Indiana University Mathematics Journal, Vol. 47, No. 4, 01.12.1998, p. 1243-1256.

Research output: Contribution to journalArticle

@article{229b6af6500d49be815c37cb81c6da02,
title = "Almost periodic factorization and corona theorem",
abstract = "Using a corona theorem for classes of almost periodic matrix functions, a previously introduced transformation technique is extended to obtain almost periodic factorization for certain new classes of 2 × 2 block triangular matrix functions.",
author = "Leiba Rodman and Ilya Spitkovsky",
year = "1998",
month = "12",
day = "1",
language = "English (US)",
volume = "47",
pages = "1243--1256",
journal = "Indiana University Mathematics Journal",
issn = "0022-2518",
publisher = "Indiana University",
number = "4",

}

TY - JOUR

T1 - Almost periodic factorization and corona theorem

AU - Rodman, Leiba

AU - Spitkovsky, Ilya

PY - 1998/12/1

Y1 - 1998/12/1

N2 - Using a corona theorem for classes of almost periodic matrix functions, a previously introduced transformation technique is extended to obtain almost periodic factorization for certain new classes of 2 × 2 block triangular matrix functions.

AB - Using a corona theorem for classes of almost periodic matrix functions, a previously introduced transformation technique is extended to obtain almost periodic factorization for certain new classes of 2 × 2 block triangular matrix functions.

UR - http://www.scopus.com/inward/record.url?scp=0012098782&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0012098782&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0012098782

VL - 47

SP - 1243

EP - 1256

JO - Indiana University Mathematics Journal

JF - Indiana University Mathematics Journal

SN - 0022-2518

IS - 4

ER -